# SDR FDEA202111272941

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 46,524 hours, 20,329 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISSAGREE EICAS MSG WHEN FLAP HANDLE  SELECTED AT 1.  RAN CHECKLIST AND LANDED FLAPS 20  WITH NO FURTHER ISSUES.   PERFORMED FSEU BITE PROCEDURE. NO FSEU HAD ANY CURRENT FAULTS, FSEU 1 HAD FAULT 224 "LEVER XMT" ON FLIGHT 0, FSEU 3 HAD  FAULT 305 FLAP DISAGREE ON FLIGHT 0. BOTH FAULTS ARE CONNECTED TO FAULT TREE 808 FIG. 105, STEP ONE NOTE THAT STATES. " WITH THE FLAP LEVER OUT OF ANY DETENT OR NOT PROPERLY SEATED IN A DETENT FOR MORE THAN 25 SECONDS, THE "TE FLAPS DISAGREEE" MESSAGE WILL BE DISPLAYED ON EICAS AND FLAP/ SLAT HYDRAULIC SHUTDOWN WILL OCCUR.  INTENTIONALLY MOVED FLAP HANDLE OUT OF STOWED DETENT SEVERAL TIMES, BUT NOT TO POSITION 1, WAITED 25 SECONDS, AND RECEIVED TE FLAPS DISAGREE MSG EVERY TIME.  HYDRAULICALLY RAN FLAPS TO FULL EXTEND SEVERAL TIMES, NO INDICATION OF BINDING, NO FAULTS DISPLAYED ON EICAS. NO 30 DAY HISTORY, ALL INDICATIONS NORMAL AT THIS TIME. A/C OK FOR SERVICE.
